# SDR 2015FA0000305

- Difficulty date: June 30, 2015
- Submitted: June 30, 2015
- Operation: General aviation
- Aircraft: N6194J
- Make and model: Piper PA-28-181
- Aircraft serial: 287690368
- Aircraft time: 10,380 hours
- Engine: Lyc O360A1A
- Engine time: 7,900 hours
- Propeller: Hartzl HCC2YK1
- System (JASC): 7310 · Engine Fuel Distribution
- Part: B-Nut
- Condition: Loose
- Location: Engine Fuel
- Part time: 1,780 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F

## Discrepancy

ENGINE FIRE DURING START UP.  FIRE EXTINGUISHED ON GROUND.  INSPECTED ENGINE COMPARTMENT AFTER FIRE AND FOUND THAT FLEXIBLE FUEL LINE FROM FUEL PUMP TO CARBURETOR HAD COME LOOSE AT THE B-NUT ON ENGINE DRIVEN FUEL PUMP AND WAS LEAKING FUEL.
